A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 147
  • Download : 0
O. Einstein (2008) proved Bollobás-type theorems on intersecting families of ordered sets of finite sets and subspaces. Unfortunately, we report that the proof of a theorem on ordered sets of subspaces had a mistake. We prove two weaker variants.
Publisher
SPRINGER HEIDELBERG
Issue Date
2018-10
Language
English
Article Type
Article
Citation

COMBINATORICA, v.38, no.5, pp.1279 - 1284

ISSN
0209-9683
DOI
10.1007/s00493-018-3812-3
URI
http://hdl.handle.net/10203/249034
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0